# SDR GTIA2016090801590

- Difficulty date: September 8, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 37,663 hours, 17,973 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D57252403003
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP SKIN PANEL CORRODED BETWEEN RIBS 10-11.  BLEND OUT REPAIR IAW TD 80200717_005_2016_ISSUE A,
